# SDR ASAA0380234

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910256517
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RUDDER LEADING EDGE UPPER SKIN GOUGED AND CREASED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM.  (M)
